# SDR ASAA2013012793768

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,810 hours, 4,987 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 410038700301
- Part serial: 11081502
- Condition: Stuck
- Location: Lavatory
- Part time: 3,853 hours, 1,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FAS CALLED WITH VERY LOUD AIR NOISE FROM AFT RT LAV.  VERIFIED FLUSH VALVE ON RT AFT LAV IS STUCK OPEN.  REMOVED AFT RT TOILET ASSY REF MM 38-32-01-000-838-002 INSTALLED SERVICEABLE AFT RT TOILET ASSY REF MM 38-32-01-400-838-002.
